MathSciNet Relay Station
MathSciNet bibliographic data
MR942062 (89f:52022) 52A37
Salamon, Peter; Erdős, Paul The solution to a problem of Grünbaum. Canad. Math. Bull. 31 (1988), no. 2, 129–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement